Tylenol Liquid Gels
Tylenol Liquid Gels
Health Yourself Today

Tylenol Liquid Gels

Regular price $10.49 $0.00

Tylenol Liquid Gels act quickly to provide effective relief of headache, tension headache, mild to moderate migraine pain; pain of mild to moderate arthritis, minor muscle sprains and strains, menstrual cramps; mild to moderate dental pain; aches and pains due to cold and flu, and is unlikely to cause stomach upset.

Dosage: Adult use only (12 years and older): Take 1 capsule every 4-6 hours. If pain or fever does not respond to 1 capsule, take 2 capsules at next dose. Do not take more than 12 capsules per day. 

Caution: Keep out of reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Do not take more than the recommended dose unless advised by your doctor. Use the smallest effective dose. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage. Do not take if allergic to acetaminophen or to any of the ingredients in the product. Very rarely, serious skin reactions with acetaminophen have been reported. Symptoms may include: skin reddening, blisters, rash. If a skin reaction occurs, stop use and seek medical help right away. Consult a doctor if you develop allergic reactions such as wheezing or itching if your symptoms last for more than 5 days, or fever lasts more than 3 days. Ask a doctor or pharmacist before use if you are pregnant or breastfeeding; have chronic alcoholism; have serious liver or kidney disease; use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
In case of overdose: Call a Poison Control Centre or doctor immediately, even if you do not notice any signs or symptoms. Within the first 24 hours, you may experience increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

Store at room temperature (15°C - 30°C).

Medicinal Ingredients: Acetaminophen 325mg per capsule (pain reliever/fever reducer).
Non-Medicinal Ingredients: Ascorbyl palmitate, caprylic/capric triglycerides, dl-a-tocopherol, FD&C red no. 40, gelatin, glycerin, lecithin, medium chain triglycerides, mono-diglycerides, oleic acid, phosphatidylcholines (soya), polyethylene glycol, polyvinyl acetate phthlate, potassium acetate, povidone, propylene glycol, purified water, sorbitol sorbitan solution, titanium dioxide.